MathSciNet Relay Station
MathSciNet bibliographic data
MR1765156 35J25 (35B65 58J32)
Mitrea, Marius; Taylor, Michael Potential theory on Lipschitz domains in Riemannian manifolds: Hölder continuous metric tensors. Comm. Partial Differential Equations 25 (2000), no. 7-8, 1487–1536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement